# SDR AALA20130214011

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 64,767 hours, 22,400 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT LAX-MIA.  CREW REPORTED WEATHER RADAR FAILED.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR.  SYSTEM GROUND CHECK NORMAL OPERATION.
